• 更多栏目

    王文栋

    • 教授     博士生导师   硕士生导师
    • 主要任职:无
    • 性别:男
    • 毕业院校:中科院研究生院
    • 学位:博士
    • 在职信息:在职
    • 所在单位:数学科学学院
    • 学科:基础数学. 应用数学
    • 电子邮箱:wendong@dlut.edu.cn

    访问量:

    开通时间:..

    最后更新时间:..

    个人简介


    学习经历:
    2001.9-2005.6 吉林大学 数学学院 理学学士
    2005.9-2010.6 中国科学院 数学研究所 理学博士

    工作经历:
    2010.7-2012.6 北京大学 数学科学学院 博士后
    2012.6-2014.12 大连理工大学 数学科学学院 讲师
    2012.9.6-2013.9.5 The Chinese University of Hong Kong, The Institute of Mathematical Sciences, Research Assistant
    2014.12-2020.12 大连理工大学 数学科学学院 副教授
    2017.9-2018.9   University of Oxford, Mathematical Institute, UK, Visiting Scholar

    2020.12-今 大连理工大学 数学科学学院 教授




    社会兼职
    Reviewer of Mathematical Reviews

    研究领域(研究课题)
    偏微分方程,几何分析

    硕博研究方向
    稳态或非稳态流体力学模型的研究;边界层分析;液晶稳定性与奇性分析;几何分析等

    主持&参与项目:


    5、关于不可压Navier-Stokes方程的若干问题,12071054,国家自然科学基金面上项目,2021-01至 2024年-12,51


    4、流体力学的数学理论讲习班,12026419,国家自然科学基金天元专项项目,2020-06至 2020年-12,20


    3、液晶的Oseen-Frank理论及其相关的数学问题,11671067,国家自然科学基金面上项目,2017-01至2020-12,48


    2、等离子体物理中的非局部偏微分方程理论及方法的研究,11571057,国家自然科学基金面上项目,2016-01至2019-12,50,参与


    1、关于三维Navier-Stokes方程的弱解在第一奇性假设下的正则性研究,11301048,国家自然科学基金青年基金项目, 2014-01至2016-12,23


    著作&论文:


    34.  Scaling invariant Serrin criterion via one velocity component for the Navier-Stokes equations, arXiv:2005.11906 (With D. Wu, Z. Zhang)


    33.  Asymptotic behavior of the steady Navier-Stokes flow in the exterior domain,   J. Differential Equations 269 (2020), no. 9, 7311–7325.  (With Y. Men, L. Zhao)


    32.  Asymptotic properties of the plane shear thickening fluids with bounded energy integral,  J. Math. Fluid Mech. 22 (2020), no. 3, Art. 33, 14 pp.  (With S. Li, T. Wang)


    31. Unified blow-up  criteria for abstract dynamical systems and the applications to liquid crystals. preprint. (With J. Li, M. Wang)


    30. Blow-up criteria for the 3D liquid crystal flows involving two velocity components.  Appl. Math. Lett. 96 (2019), 75–80.(With L. Zhao, S. Wang)


    29. Stability of the Couette flow under the 2D steady Navier-Stokes flow, Math. Nachr, to appear. 


    28. Liouville type theorems for the planer stationary MHD equations with growth at infinity, arXiv:1903.05989.


    27. Local well-posedness for linearized degenerate MHD boundary layer equations in analytic setting,  Acta Math. Sin. (Engl. Ser.) 35 (2019), no. 8, 1402–1418.(With Y. Li)


    26、Liouville-type theorems for the stationary MHD equations in 2D,  Nonlinearity 32 (2019), no. 11, 4483–4505. (With Y. Wang)


    25、Partial regularity to the Landau-Lifshitz equation with spin accumulation, J. Differential Equations 268 (2020), no. 2, 707–737. (With X. Pu)


    24、Zero-viscosity limit of the Navier-Stokes equations with the Navier friction boundary condition,  SIAM J. Math. Anal. 52 (2020), no. 2,1040–1095. (With T. Tao, Z. Zhang)


    23、Remarks on Liouville type theorems for the 3D steady axially symmetric Navier-Stokes equations,J. Differential Equations 266 (2019), no. 10, 6507–6524. 


    22、Sufficient conditions on Liouville type theorems for the 3D steady Navier-Stokes equations, Algebra i Analiz 31 (2019), no. 2, 269–278; reprinted in St. Petersburg Math. J. 31 (2020), no. 2, 387–393. (With G. Seregin)


    21、Endpoint regularity criterion for weak solutions of the 3d incompressible liquid crystals system,   Math. Methods Appl. Sci. 41 (2018),no. 10, 3672–3683.(With *Y. Men, G. Wu)


    20、Partial regularity of the 3-D inhomogeneous Navier-Stokes equations (in Chinese). Sci Sin Math, 2018, 48: 227-244. (With T. Tao, *Z. Zhang)


    19、$C^{\alpha}$ regularity of weak solutions of  non-homogenous ultraparabolic equations with drift terms, arXiv:1704.05323   (*With L. Zhang)

    18、On the interior regularity criteria of the 3-D Navier-Stokes equations involving two velocity components,   Discrete Contin. Dyn. Syst. 38(2018), no. 5, 2609–2627.(*With L. Zhang, Z. Zhang)

    17、Boundary regularity criteria for the 6D steady Navier-Stokes and MHD equations. J. Differential Equations 264 (2018), no. 3, 2351–2376. (*With J. Liu)

    16、The Landau–Lifshitz Equation of the Ferromagnetic Spin Chain and Oseen-Frank Flow.  SIAM J. Math. Anal. 49 (2017), no. 6, 5134–5157.  (*With X. Pu, M. Wang)

    15、From the Q-tensor flow for the liquid crystal to the Harmonic map flow,Arch. Ration. Mech. Anal. 225 (2017), no. 2, 663–683.  (*With M. Wang, Z. Zhang)

    14、Non blow-up criterion for the 3-D Magneto-hydrodynamics equations in the limiting case,  Acta Math. Sin. (Engl. Ser.) 33 (2017), no. 7, 969–980. *

    13、Blow-up of critical norms for the 3-D Navier-Stokes equations,Sci. China Math. 60 (2017), no. 4, 637–650.  (*With Z. Zhang)

    12、Energy identity for approximate harmonic maps from surfaces to general targets. J. Funct. Anal. 272 (2017), no. 2, 776–803.  (With D. Wei, *Z. Zhang)

    11、On the uniqueness of weak solution for the 2-D Ericksen–Leslie system,  Discrete Contin. Dyn. Syst. Ser. B 21 (2016), no. 3, 919–941. (With M. Wang, *Z. Zhang)

    10、On backward uniqueness for the heat operator in cones, J. Differential Equations 258 (2015), no. 1, 224–241. (With J. Wu)

    9、 Global existence of weak solution for the 2-D Ericksen-Leslie system, Calc. Var. Partial Differential Equations 51 (2014), no. 3-4, 915–962.  (With M. Wang)

    8、On the interior regularity criteria and the number of singular points to the Navier-Stokes equations, J. Anal. Math. 123 (2014), 139–170.  Journal d'Analyse Mathématique, 123 (2014), 139-170.  (With Z. Zhang)

    7、On the interior regularity criteria for suitable weak solutions of the magnetohydrodynamics equations. SIAM J. Math. Anal. 45 (2013), no. 5, 2666–2677.   (With Z. Zhang)

    6、Backward uniqueness of Kolmogorov operators. Methods Appl. Anal. 20 (2013), no. 1, 79–88. (*With L. Zhang)1

    5、Regularity of weak solutions for the Navier-Stokes equations in the class $L^\infty({\rm BMO}^{-1})$. Commun. Contemp. Math. 14 (2012), no. 3, 1250020, 24 pp. 35Q30 (35B65) (With Z. Zhang)

    4、Limiting case for the regularity criterion to the 3-D magneto-hydrodynamics equations. J. Differential Equations 252 (2012), no. 10, 5751–5762.  (With Z. Zhang)

    3、The C^\alpha regularity of weak solutions of ultraparabolic equations.  Discrete Contin. Dyn. Syst. 29 (2011), no. 3, 1261–1275. (*With L. Zhang)

    2、The C^\alpha regularity of a class of non-homogeneous ultraparabolic equations.  Sci. China Ser. A 52 (2009), no. 8, 1589–1606.  (*With L. Zhang)

    1、The Holder continuity of a class of 3-dimension ultraparabolic equations. Acta Math. Sci. Ser. B (Engl. Ed.) 29 (2009), no. 3, 527–538. (*With L. Zhang)


    其他:

    2014级5班班主任; 2015-2016优秀班主任;2014教学质量优良奖;2015学院考核优秀;2015届校级优秀毕业设计(论文)--张柳阳;2017学院优秀杰出青年;2018届校级优秀毕业设计(论文)--王苏毓;2018辽宁省自然科学学术成果奖二等奖;2019届校级优秀毕业设计(论文)--汪涛;2018年学校考核优秀;2019级1班班主任;2019教学质量优良奖; 

    协助指导博士生:赵玲玲(2015级);

    指导博士生:李帅(2020级), N. Z. Khan(2020级),

    指导硕士研究生:李亚俊(2015级),董璐(2016级),李帅(2017级), 陈晓萌(2020级),郝嘉(2020级),

    指导创新项目(2017):王苏毓,高薇,高艺璇;

    指导创新项目(2019):赵冠岚,赵梓婷;

    指导本科毕业论文:2014届:初欣蔚,胡灏然;2015届:陈璐依,师厚超,张柳阳,赵韦栋;2016届:冯立杰,梁雪颖,王晓涵;2017届:李佩哲;2018届:王苏毓;2019届:黄白云,汪涛;2020届:李占宇,刘鹏宽,岳明达;2021届:李饶,袁龙行;

    本科生导师项目:2014级: 黄旭阳,颜丙振;2015级: 黄白云,汪涛;2016级: 李占宇,刘鹏宽,岳明达;2017级: 李饶,袁龙行;


    教育经历

    2005.9 -- 2010.6
    中科院研究生院       数学       博士

    2001.9 -- 2005.6
    吉林大学       数学       学士

    1998.9 -- 2001.6
    栖霞一中

    工作经历

    2014.12 -- 至今

    大连理工大学数学科学学院      副教授

    2017.9 -- 2018.9

    Mathematical Institute, University of Oxford

    2012.9 -- 2013.9

    香港中文大学 数学科学研究所      The Institute of Mathematical Sciences      Postdoc

    2012.6 -- 2014.12

    大连理工大学数学科学学院      School of Mathematical Sciences      讲师      Lecturer, Associate Professor

    2010.7 -- 2012.6

    北京大学数学科学学院      School of Mathematical Sciences      讲师      Postdoc

    研究方向

  • 几何分析

  • 偏微分方程

  • 团队成员

    Seminar on Navier-Stokes equations and related